# SDR SWAA2024112059272

- Difficulty date: November 12, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L1191 (EXIT INDICATOR LIGHT); R/H G4 GALLEY INOP EMERGENCY LIGHT L1191 (EXIT INDICATOR LIGHT) R/H G4 GALLEY INOP<[01] RELAMPED EMERGENCY LIGHT L1191 (EXIT INDICATOR LIGHT); R/H G4 GALLEY; PERFORMED GOOD TEST PER AMM 33-51-01-960-801;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
